A Case of Acute Generalised Exanthematous Pustulosis (AGEP) Induced by Amoxicillin-Clavulanic Acid

Elif Şenbaba
Ferhat Çatal
Erdem Topal
Halime Ermiştekin
Fatma İlknur Varol
Nusret Akpolat

Abstract

Acute generalised exanthematous pustulosis (AGEP) is a rare skin reaction characterized by sterile, small pustules on the erythematous background. Drugs, especially antibiotics are major caustic factors in etiology. The diagnosis of disease is made by the scoring system which determined by “European Severe Cutaneous Adverse Reactions (EuroSCAR)”s’ working group. The four-year-old patient applied with the complaint of numerous pustular skin eruptions on the erythematous background and had the history of amoxicillinclavulanic acid treatment which was given two days ago. The biopsy samples were taken from pustular lesions. The diagnosis of AGEP was made according to EuroSCAR score, evaluating clinical feature and the histopatological examination of the biopsy sample. In this presentation, we aimed to emphasize that AGEP can rarely be seen in childhood age and to review the clinical properties, diagnosis and treatment of disease.

Keywords

AGEP, amoxicillin, steril
Tüm hakları saklıdır. © 2016 AAI